# SDR AALA200800390

- Difficulty date: February 22, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N289AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49301
- Aircraft time: 67,478 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 2178
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD AISLE BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD AISLE BETWEEN AFT LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
